Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Correction to: ``Cartan subalgebras of simple Lie algebras'' [Trans. Amer. Math. Soc. 234 (1977), no. 2, 435-446; MR0480650 (58 #806)]


Author: Robert Lee Wilson
Journal: Trans. Amer. Math. Soc. 305 (1988), 851-855
MSC: Primary 17B20
Original Article: Trans. Amer. Math. Soc. 234 (1977), 435-446.
MathSciNet review: 924780
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 17B20

Retrieve articles in all journals with MSC: 17B20


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1988-0924780-0
Article copyright: © Copyright 1988 American Mathematical Society